Application du réarrangement à une inéquation variationnelle
Variational methods for equilibrum problems of fluids - Trento, 20-25 juin 1983, Astérisque, no. 118 (1984), pp. 109-114.
@incollection{AST_1984__118__109_0,
     author = {Bandle, C. and Mossino, J.},
     title = {Application du r\'earrangement \`a une in\'equation variationnelle},
     booktitle = {Variational methods for equilibrum problems of fluids - Trento, 20-25 juin 1983},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {118},
     year = {1984},
     mrnumber = {761740},
     language = {fr},
     url = {http://www.numdam.org/item/AST_1984__118__109_0/}
}
TY  - CHAP
AU  - Bandle, C.
AU  - Mossino, J.
TI  - Application du réarrangement à une inéquation variationnelle
BT  - Variational methods for equilibrum problems of fluids - Trento, 20-25 juin 1983
AU  - Collectif
T3  - Astérisque
PY  - 1984
DA  - 1984///
IS  - 118
PB  - Société mathématique de France
UR  - http://www.numdam.org/item/AST_1984__118__109_0/
UR  - https://www.ams.org/mathscinet-getitem?mr=761740
LA  - fr
ID  - AST_1984__118__109_0
ER  - 
%0 Book Section
%A Bandle, C.
%A Mossino, J.
%T Application du réarrangement à une inéquation variationnelle
%B Variational methods for equilibrum problems of fluids - Trento, 20-25 juin 1983
%A Collectif
%S Astérisque
%D 1984
%N 118
%I Société mathématique de France
%G fr
%F AST_1984__118__109_0
Bandle, C.; Mossino, J. Application du réarrangement à une inéquation variationnelle, in Variational methods for equilibrum problems of fluids - Trento, 20-25 juin 1983, Astérisque, no. 118 (1984), pp. 109-114. http://www.numdam.org/item/AST_1984__118__109_0/

[1] C. Bandle, Isoperimetric inequalities and applications. Pitman Advanced Publishing Program, Boston-London-Melbourne, 1980. | MR | Zbl

[2] G. H. Hardy, J. E. Littlewood, G. Polya, Inequalities, Cambridge, Univ. Press, 1964. | JFM | Zbl

[3] G. Polya, C. Szego, Isoperimetric inequalities in mathematical physics, Princeton Univ. Press, 1951. | MR | Zbl

[4] G. Talenti, Elliptic equations and rearrangements, Ann. della Sc. Norm. Sup. Pisa (IV), 3 (1976), 697-718. | EuDML | MR | Zbl

[5] G. Talenti, Nonlinear elliptic equations, rearrangements of functions and Orlicz spaces, Ann. Mat. Pura ed Appl. (IV), vol. CXX (1979), 159-184. | DOI | MR | Zbl